A CONSTRUCTIVE METHOD FOR THE CYCLOIDAL NORMAL FREE SUBGROUPS OF FINITE INDEX OF HECKE GROUPS H (root 2) AND H (root 3)


Doğan S. , Demirci M. , Bizim O. , Cangül İ. N.

BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES, vol.1, pp.429-436, 2006 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2006
  • Title of Journal : BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES
  • Page Numbers: pp.429-436

Abstract

Cycloidal subgrups of the modular group are studied in [8]. Here cycloidal free normal subgroups of Hecke groups are considered. It is found that when q equivalent to 2 ( mod 4), H ( lambda(q)) has no such subgroups. In all other cases the signatures of these subgroups are constructed by means of q-gons and their signatures are given.